Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning normal and completely normal spaces


Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 43 (1937), 671-677
DOI: https://doi.org/10.1090/S0002-9904-1937-06622-5
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 661--664
MathSciNet review: 1563615
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06622-5